# SDR CALA2013080590152

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,000 hours, 14,561 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 3964622
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL FAILED TO CONTROL DESIRED TEMP.  VERY WEAK AIRFLOW IN AFT CABIN, COULD NOT COOL UNTIL 2 HRS INTO FLT.  FOUND RT PACK VALVE INOPERATIVE. REPLACE THE VALVE.  FOUND FCV STUCK IN ALMOST FULL CLOSED POSITION.  VALVE MR21290, PCN 643-9118, REF AMM 21-51-01-401 FOR R & I.
